# SDR SABA290034

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9EN1C11HB2BB2
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT/SOP - FLT 5089 - ON TAKEOFF FROM CLT, THE RT MAIN GEAR UNSAFE LIGHT CAME ON.  THEN THE LIGHT WOULD GO OUT THEN BACK ON.  AIRCRAFT RETURNED TO CHARLOTTE.   NO EMERGENCY WAS DECLARED.  AIRCRAFT MADE A SAFE LANDING WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE JAM NUT ON THE UPLOCK SWITCH LOOSE.  RE-TORQUED THE UPLOCK SWITCH, SYSTEM OPS CHECKED GOOD.  (X)
